# SDR NOCA201201290012

- Difficulty date: January 29, 2012
- Submitted: January 29, 2012
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 114T22129
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE, NOSE WEB CRACKED AT LOWER FLANGE INSIDE REFUEL PANEL INBOARD END.  REMOVED FUELING DOOR FOR ACCESS REMOVED DOUBLER AND CLIP STOP DRILLED CRACKS AS PER SRM 57-41-13.  VERIFIED CRACK CONTAINED PER NDT MANUAL 51-00-19 FABRICATED DOUBLER STRAP AND FILLER, TREATED AND PRIMED AS PER SRM 57-41-13, INSTALLED DOUBLER AND CLIP PER SRM 57-41-13, INSTALLED FUEL DOOR.
